# SDR CALA2021010600013

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 71,017 hours, 14,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT 24L INOPERABLE.  ELB ENTRY FOR SDR REPORTING.  REPLACED EMERGENCY LIGHT BATTERY PACK AT 24L, AS PER AMM 33-51-07-422-012.  OPERATIONS CHECKS GOOD.
